# SDR FDEA202511102154

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: AJC755827
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ENGINE INTAKE DUCT LEADING EDGE FOUND MULTIPLE CRACKS. #2 ENGINE NOSE COWL REMOVED AND REPLACED AS PER AMM 54-22-01-04, CARRIED OUT NOSE   COWL ANTI-ICE SYSTEM FUNCTIONAL TEST AS PER AMM 30-22-00-700-804, FOUND SATISFACTORY.   REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100. COMPLIED EA NO. 1-5451-T0385073P1 TITLE:   PYLON STRUCTURE - TAIL PYLON/STRUT - NO 2 ENGINE INLET LEDIING EDGE ASSY REWORK PER   DRAWING -MPN RE-IDENTIFICATION.
